# SDR CALA2013102992476

- Difficulty date: October 28, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 58,778 hours, 22,011 cycles
- Engine: Iae V2527A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 693335
- Part serial: 2553
- Condition: Leaking
- Location: Blue System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BLUE SYS HYD OBSERVED AT 3250PSI. STEADY STATE, REPEAT WU. REPLACED BLUE SYSTEM PUMP IAW AMM-29-12-51-000-001-A & AMM-29-12-51-400-001-A.  PERFORMED OPERATIONAL BLUE SYSTEM, CHECKED OKAY.
